MathSciNet Relay Station
MathSciNet bibliographic data
MR350782 58F20
Shub, M.; Sullivan, D. A remark on the Lefschetz fixed point formula for differentiable maps. Topology 13 (1974), 189–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement